Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
129 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes pins and needle sensation in back and other body parts?

I have been on lisinopril for a couple of years. (10 mg). About 5 months ago the doctor up it to 20mg. Back in earlier December I started having this painful and scary pins and needle sensation in my back and then traveling to other parts of my body. Could it be caused by the lisinopril? If so should I stop taken it all at once?
Mon, 5 Aug 2019
Report Abuse
Question is related to
Drug/Medication ,  
Neurologist 's  Response
Hi,

Well, this is the month of July...I don't know when you wrote your original question or whether your symptoms have since resolved.

However, there are some patients who do get tingly feelings throughout their body who are on lisinopril. Therefore, it is possible this could be a side effect of the medication or it could be coming about as a result of an interaction with another medication. It is generally NOT a good idea to stop taking medications (of any sort) cold turkey unless you've spoken with your doctor about the symptoms you're experiencing.

There can be other causes to explain feelings of pins and needles. But in case, your doctor feels these uncomfortable sensations are due to the medication he/she may prefer you slowly taper the drug off while starting or replacing your drug with another since the goal is to keep your blood pressure under control.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Dariush Saghafi, Neurologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi sir, I feel like some worms are moving around my body. Near my cheat , head, back, legs, almost every part of my body. I have encountered this...

Recent questions on  Ace inhibitor

doctor1 MD

I am on Lisinopril. I was just wondering if it can cause infertility. My husband and I have been trying to conceive for six months now and still...

doctor1 MD

I have been taking Lexapro 10 mg for 1 month along with Alprazolam0.5 mg as needed for my anxiety, along with these 2 I also take Lisinopril 40mg...

doctor1 MD

my husband is taking Isosobide mn 30 mg he has an defib implant his Bp has been going very high even after the Doc increased his Lisinopril to 40...

doctor1 MD

I have been on lisinopril for a couple of years. (10 mg). About 5 months ago the doctor up it to 20mg. Back in earlier December I started having...

doctor1 MD

Hi, I am 39 years old and recently i have seen fluctuations in my blood pressure values. I have got it checked for a week, they were fluctuating...

doctor1 MD

As part of a workup for moderate hypertension, presently well-controlled by drugs (see below) my bloodwork (which is otherwise normal, along with...

doctor1 MD

Hi sir, mine LVEF is 30% to 35% what food I have to follow